# SDR 2004FA0000645

- Difficulty date: June 2, 2004
- Submitted: August 17, 2004
- Operation: General aviation
- Aircraft: N350PC
- Make and model: Piper PA-31-350
- Aircraft serial: 318152006
- Engine: Lyc TIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Housing
- Condition: Leaking
- Location: Edp
- Part time: 207 hours
- Component: Pump
- Component part number: 200FS002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL FOR OVERHAUL, FOUND THE ENGINE DRIVEN FUEL PUMP LEAKING FROM AROUND HOUSING ASSY.  (SO05200407947)
